# SDR 03101628

- Difficulty date: April 11, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N628BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7240
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY EXIT LIGHTS WOULD NOT STAY ILLUMINATED.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THREE EMERGENCY EXIT LIGHT BATTERIES.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
